This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Three years ago I became ill with symtoms (symptoms) of dizzy, stomache upset, headaches, pressure behind my eyes, could hardly get out of bed, fatigue, couldn't concentrate. I had tests done my every specialist there is. MRI's etc. My family Dr. sent my to a Psychiatrists they determinded I had depression and Anxiety. I'v been on Wellbrutrin for 10 months. I have been feeling better, but at times, as in very often I have these same symptoms, but not so severe. Do I have to live with this all my life? The Psychiatrists keep adjusting my medication and nothing seems to relieve it completly. This is not quality of life believe me. What can I do? Three years is a long time to fight something you can't seem to beat. Is Anxiety what I have? They seemed to have ruled out everything else. PLEASE HELP ME!
It does appear that you are experiencing anxiety symptoms. It also appears that your bodily complaints are at least partially your involuntary way of expressing the anxiety. The SSRI's and tricyclic antidepressants are a few classes of medications that may be more efficacious than Wellbutrin in treating the anxiety component of your problem. Please discuss these concerns and options with your treating psychiatrist. I hope this was helpful.
I have had nausea, diareha, dizzyness and fatigue for the past month. at first i thought i had a flu or food poisoning that would not go away. the symtoms (symptoms) come and go. some days no symtoms (symptoms) other days 1 or all 3. my weight had remained the same but i often feel bloated and have gas with abdominal pain (i often have mucus in my stool). i am normally very heathly and haven't been to the doctor in 2 1/2 years. i keep hoping it will pass but i am getting nervous that i might have something else wrong with me. my mom said it might be a parisite... ugh. any thoughts?
Hello, just wanted to let you know about a site that I found and maybe this can answer your questions about parisites. Go to www.skinparisites.com, and check ouT N U S P A AND see if you have any of the symptoms the people that write into this site have.This is a serious and contagious desiese and you wont believe how many peaple in this country have it. Medicial doctors dont know sqwat about it and refuse to reconize it and they just say y0ur crazy, or stess, OR YOUR ON DRUGS OR MAYBE EVEN DERMITITISE.BUT its not,its a unidenified parisite and there is no cure,go to this website and I hope that it will help and I hope to god you dont have it. good luck, KennyStyles
I had similar symptoms on and off for many years. A couple years ago I began logging the severity of each symptom (scale of 1 to 10). I showed these to my doctor who put me on Paxil (an SSRI). I have had EXCELLENT results with it. There are many others your doctor can try as well. My symptoms are all about "0" now - gone!
I have had the same symtoms (symptoms), also, yet the extreme part of my anxiety is at night. I will get a feeling where I cannot sit still and have to keep moving, yet I am too tired to get out of bed. That's when I start twitching. I can twitch nonstop for over 4 hours. This is not related to anything other than anxiety, and I have not been on any medications. I was wondering if I am the only person with this problem.
having been 'depressed' for nearly two years now, i have taken almost every tretment the medical proffesion has to offer. i have decided these days that it is best just to try and deal with your own problems and feelings, there are horrible bad days, but there will be good days. and belive me, the knowlage that you have remained in controle of you mind is very gratifying and calming
I fully understand how you are feeling. I too have been dealing with similar symptoms for over three weeks now. Am hopeful to determine the cause of the stomach pain. Good luck. Feel free to email me if you find relieve with the stomach pain.
I have been felling "dreppsion" for a while now, I never went to go see a docter untill I got really bad headaches all the time she put me on Paxil and it never helped. I am trying to get my life in order and stay happy, but it won't work. I have pretty much tried everything.help please?
having returned to anxiety and depression after 6 years i canrelate to everyone of you, i am now on citalpram 20mg, and now after 4 weeks things are starting to get better,yes there are bad days no one said it would easy,but i can honestly say the good days will outdo the bad ones.the mind is very srong, use it with happy and positives thorghts,they will slowly increase your good days, good luck to you all
hi pamela i have been going through similar symptoms for over four years i have gotten rid of these symptoms for short periods of time i do to think these r related to anxiety the more i worry about this the worse the symptoms get it seems to me like a very vicious circe which doctors dont know enough about sometimes i get so dizzy an feel off balance i start thinking am goin to die an because of this way of thinking my symtoms (symptoms) get even worse but apart from pills for dizzyness my doctor hasnt offered me anything but yet another trip to the hospital which i know wont turn up anything but doctors talking to me basically saying its all in my head am going crazy and dont know how much longer i can put up with these horrible sometimes scary symptoms i wish they would offer me some sort of pill that actually works for anxiety
hi, ive been experiencing similar symptoms for several months now. insomnia, restless sleep with nightmares, headaches, dizzy, lightheadedness, upset stomach, fatigue so bad i often stay in bed, muscle cramps or sharp pains throughout my body, rapid heart rate at times up to 145 bpm., loss of consetration, jittery on edge jum py feeling & at times feel like my body is shaking on the inside kinda like having chills, & i stay at home all the time i havce a fear of leaving the house. i have had blood & all kinds of lab workd done, been to a cardiologist & had several tests & everything shows normal. i started taking lexapro 2 weeks ago & have seen improved systems already. been outside playing with the kids & exercising some. yesterday i went to have lunch with my kids at school...first time in over a yr. dr's say it takes 4-6 weeks for the lexapro to fully work so i am looking forward to it.
if anyone else knows what im going through i would love to hear from you. thanks, jill
Hi. Just be careful about wanting a pill to make everything better. I had those symptoms and others, I was put on Paxil Cr. I have been on it 6 yrs and am now trying to get off it, b/c I have become someone I don't know. I wish I would have done some research about Paxil on my own before blindly agreeing to what the doctors said and trusting them to do what is right for me. Paxil is very difficult to come off of, yet the doctors don't tell you that when they put you on it. Please just do some research into the drugs your doctors have prescribed! If you are into natural ways. St. John's Wart is a good natural mood stabilizer. Check out www.gnc.com. It is a good website. Good luck.
I have those same symptoms but I am going through menopause. The leg cramps and foot cramps are excrusiating and I have to jump out of bed to try to work them out. I started on lexapro also and I have marked improvement but I still have episodes where I cannot get off the couch and have to stay home from work. Sometimes I feel so overwhelmed. I was on Paxil also a few years ago but my husband feared that I would commit suicide when I tried to go off of it. Beware of the Paxil as it is really difficult to wean off. I sure hope that the lexapro is not like that. Although I have had weight gain with the lexapro. Has anyone else had that problem? I would rather be fat and happy than crazy...Pita Patti
I have suffered from Chronic Anxiety Disorder since 2000 the only thing that helped me is actually xanax and then my doctor put me on effexor xr then my body got use to the effexor xr and symptons came back so now im on pristique and it doesn't seem to work because constipation,upset stomach, headache, dizziness, light headed. So its been musical anti depressants and I need to find a stabilizer. I only take xanax when needed but these depression symptoms can drive you nuts. Has anyone been on cymbalta if so did it help? I've heard pros and cons so I would like to get feedback. Thank you and God bless us all
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.